Posted: July 7th, 2017

A client with myasthenia gravis has become frequently complaining of weakness and fatigue. The physician plans to identify whether the client is responding to an overdose of the medication or a worsening of the disease. A tensilon test is performed. Which of the following would indicate that the client is experiencing an overdose of the medication?

A client with myasthenia gravis has become frequently complaining of weakness and fatigue. The physician plans to identify whether the client is responding to an overdose of the medication or a worsening of the disease. A tensilon test is performed. Which of the following would indicate that the client is experiencing an overdose of the medication?

A. Temporarily worsening of the condition.
B. Improvement of the weakness and fatigue.
C. No change in the condition.
D. Complaints of muscle spasms.

Expert paper writers are just a few clicks away

Place an order in 3 easy steps. Takes less than 5 mins.

Calculate the price of your order

You will get a personal manager and a discount.
We'll send you the first draft for approval by at
Total price:
$0.00
Live Chat+1-631-333-0101EmailWhatsApp